The fourth area I wanted to talk about is nosebleeds. Unfortunately, this is a side-effect that I had quite a few times. Even after coming off the drug I've still suffered with them. I even had one last month, and I've been off the drug seven months now. They're definitely a real thing.
I'm not entirely sure why they happen, but it has probably got a lot to do with thinning of the skin. I found that when I would get nosebleeds, it would either be like if I sneezed. When I was at a water park one time in the summer, I went down one of this fast slides into the pool and again came up the pool, and had a nosebleed. And then, another time I had one was after I've been on a plane. I went to Poland to do a shoot at work, and when I arrived, I went to sleep, and when I woke up in the morning, there was a full-on nose bit again.
I’d wake up in the middle of the night and realize that I'm having a nosebleed, which was not fun at all. My ways of dealing with those things was always having an old towel near your bed, because you don't want to ruin your sheets and on your bedding. When you’re on Accutane, then make sure, when you go to sleep, that you moisturized your nose. So, I would do this with a cotton buds and a bit of Vaseline just run your nose, just to make sure that you're keeping your nose hydrated, as much as you're keeping like your lips hydrated.